# SDR ASAA2023121848760

- Difficulty date: December 18, 2023
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Frms 69-71
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 567: (74635) PAX CAB CORROSION ON SHEAR PLATES AND UNDER STRUCTURE BOTH SIDES FR 69/70 AND -Y 1292/1292 GROUNDED - YES. EVALUATED SHEAR PLATES AT FR69 TO FR70, -Y1292 AND Y1292, STR 23, L/HSIDE. FOUND TO BE 100% CORRODED AND OUT OF ALLOWABLE LIMITS PER A320 SRM 51-74-00/001. REMOVED AND REPLACED SHEAR PLATE PER A320 SRM 51-42-11/001 AND AIRBUS DWG D53470100,SHT6, REV R AND AIRBUS DWG D53471124,SHT 1, REV D. SHEAR PLATES ON R/HSIDE, WORK COMPLETED ONNR CARD #32570, SO# 536415, CUSTOMER CARD # G1871570. CAT ASHEAR PLATE P/N - D5347112420200, PO# 1077688.2
